Uniqueness of meromorphic functions when two linear differential polynomials share the same 1-points

Volume 71 / 1999

Indrajit Lahiri Annales Polonici Mathematici 71 (1999), 113-128 DOI: 10.4064/ap-71-2-113-128


We prove a uniqueness theorem for meromorphic functions involving linear differential polynomials generated by them. As consequences of the main result we improve some previous results.


  • Indrajit Lahiri

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image